# SDR DALA2020021700066

- Difficulty date: February 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 14,306 hours, 1,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NBR 4 FLAP TRACK FAIRING COVER 533BB MISSING. REPLACED NBR 4 FLAP TRACK FAIRING COVER 533BB. LP 7208153
